# SDR 2008UALA02824

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 25,147 hours, 9,946 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING ON SEATS 1A AND 1B IS BROKEN.  REPLACED EMERGENCY LIGHT.
